# SDR COMA0560451

- Difficulty date: August 17, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N492CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7763
- Aircraft time: 7,222 hours, 6,237 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Failed
- Location: Ads
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5395 - LEFT PITOT HEAT, AOA HEAT, STATIC AND PITOT HEAT CAUTIONS.  CND, RESET THE ADS CONTROLLER, SYSTEM CHECKS GOOD.
